MAUDE Adverse Event Report: EBI, LLC. SFLX - COILETTE

EBI, LLC. SFLX - COILETTE
Model Number N/A
Medical Device Problem Codes Patient-Device Incompatibility (2682); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by the patient that she had pain and discomfort from the bhs unit.The patient used the device 10 hours at night while sleeping.During the day she felt discomfort in her first and second toe that was not constant but was at times a 7 out of 10.The patient claims this felt like pain and nerves.The patient stated that when she bent her toes the pain was a 5 out of 10.This pain was below the surface of the skin.The patient claims she has not increased her physical activities.The patient claims she has not spoken to any medical professional about this pain.But the sales representative has reached out to the doctor for his opinion and will update us as soon as they hear back from the doctor.It was later reported by the patient that the sales representative reached out to her doctor regarding the pain.The patient stated that the doctor told the representative to switch the patient to an orthopak device due to the pain.The patient also stated that she was using the sflx coilette to treat.
 
Additional Manufacturer Narrative
Zimvie complaint (b)(4).B3: date of event: the event occurred sometime in (b)(6) 2023.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is complete, a supplemental medwatch 3500a will be submitted.
 
Additional Manufacturer Narrative
Investigation summary: the sflx coilette was returned for further evaluation.A visual inspection of the customer returned product was performed.Included was one sflx coilette part no.1068238 with (b)(6) date 22322.The part appeared to be in good condition from the cosmetic/visual point of view.The dhr for the sflx coilette was reviewed in the product information section and there were no reports of non-conformances or deviations.The sflx coilette was tested, and it operates as intended.The failure was not confirmed for the reported condition of "medical--pain".The coil was tested and operates as intended.Review of complaint history identified (2) total complaints from (jun 6, 2022) to (jun 6, 2023) for pn (1068238) and events related to (pain).Keyword search criteria: (complaint code: medical: pain) the search could not be specified further because the main complaint was pain.Review of the information provided by the customer and the findings from the investigation indicated that no physical and/or device functional condition could be found that could be considered a causal factor for the reported complaint of "pain".No failure and/or fault condition could be found and confirmed.Therefore, no further actions are required at this time.Device usage: this device is used for treatment.A follow-up report will be sent if additional information is obtained that adds value to the relevant content of this report.
 
Event or Problem Description
It was reported by the patient that she had pain and discomfort from the bhs unit.The patient used the device 10 hours at night while sleeping.During the day she felt discomfort in her first and second toe that was not constant but was at times a 7 out of 10.The patient claims this felt like pain and nerves.The patient stated that f she bent her toes the pain was a 5 out of 10.This pain was below the surface of the skin.The patient claims she has not increased physical activities.Patient claims she has not spoken to any medical professional about this pain.But the sales rep has reached out to the doctor for his opinion and will update us as soon as they hear back from the doctor.Further, it was reported by the patient that the sales rep reached out to her doctor regarding the pain.The patient stated that the doctor told the sales rep to switch the patient to an orthopak due to the pain.No additional patient consequences have been reported.The sflx coilette was returned for further evaluation.

Brand Name
SFLX - COILETTE
Common Device Name
COIL
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
drashti patel
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key17102134
Report Number0002242816-2023-00074
Device Sequence Number11239666
Product Code LOF
UDI-Device Identifier00812301020607
UDI-Public00812301020607
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P790002/S026
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberN/A
Device Catalogue Number1068238
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/10/2023
Supplement Report FDA Received Date07/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/17/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.; SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age23 YR
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic